# SDR NI6R201808060050

- Difficulty date: July 27, 2018
- Submitted: August 6, 2018
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N470NA
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Aircraft time: 37,675 hours, 52,804 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: HTE94904
- Part serial: 187VB121
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DID NOT RETRACT WHEN SELECTED UP.  IFE DECLARED, RETARDANT LOAD JETTISONED, UNEVENTFUL LANDING PERFORMED.
